Alert archive / Wisconsin / Tornado Warnings in 2011

Tornado Warning 10, NWS Duluth, MN

July 19, 2011Burnett County, Douglas County, Wisconsin; Pine County, Minnesota

NWS Duluth, MN issued this tornado warning at Jul 19, 2011, 6:52 PM CDT for Burnett County, Douglas County, Wisconsin; Pine County, Minnesota. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2011, 6:52 PM CDT (23:52 UTC)
Expired
Jul 19, 2011, 7:19 PM CDT
In force
27 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon

Counties Pine County, MN, Burnett County, WI, Douglas County, WI

The radar

The Duluth radar (KDLH), 70 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5144 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WFUS53 KDLH 192352
TORDLH
MNC115-WIC013-031-200030-
/O.NEW.KDLH.TO.W.0010.110719T2352Z-110720T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DULUTH MN
652 PM CDT TUE JUL 19 2011

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL PINE COUNTY IN EAST CENTRAL MINNESOTA...
  NORTH CENTRAL BURNETT COUNTY IN NORTHWEST WISCONSIN...
  SOUTHWESTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 730 PM CDT

* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES WEST OF
  KINGSDALE...OR 25 MILES NORTHEAST OF HINCKLEY...MOVING EAST AT 30
  MPH.

* THIS POSSIBLE TORNADO WILL BE NEAR...
  KINGSDALE BY 715 PM...
  CLOVERTON BY 720 PM...
  COZY CORNER BY 725 PM...
  DAIRYLAND AND RIVERSIDE BY 730 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4624 9208 4605 9222 4623 9265 4631 9259
TIME...MOT...LOC 2353Z 288DEG 24KT 4625 9254

$$
GRANING
2 follow-up statements
961 
WWUS53 KDLH 200003
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
703 PM CDT TUE JUL 19 2011

MNC115-WIC013-031-200030-
/O.CON.KDLH.TO.W.0010.000000T0000Z-110720T0030Z/
PINE MN-BURNETT WI-DOUGLAS WI-
703 PM CDT TUE JUL 19 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN DOUGLAS...
NORTH CENTRAL BURNETT AND EAST CENTRAL PINE COUNTIES UNTIL 730 PM
CDT...

AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  
THIS DANGEROUS STORM WAS LOCATED NEAR DUXBURY...OR 24 MILES 
NORTHEAST OF HINCKLEY...MOVING SOUTHEAST AT 30 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  CLOVERTON AROUND 725 PM CDT.
  RIVERSIDE AND COZY CORNER AROUND 730 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING A TORNADO AND 
POSSIBLY SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE 
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4620 9258 4624 9254 4620 9211 4605 9222
TIME...MOT...LOC 0003Z 298DEG 20KT 4619 9248

$$
GRANING
234 
WWUS53 KDLH 200019
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
719 PM CDT TUE JUL 19 2011

MNC115-WIC013-031-200028-
/O.CAN.KDLH.TO.W.0010.000000T0000Z-110720T0030Z/
PINE MN-BURNETT WI-DOUGLAS WI-
719 PM CDT TUE JUL 19 2011

...THE TORNADO WARNING FOR SOUTHWESTERN DOUGLAS...NORTH CENTRAL
BURNETT AND EAST CENTRAL PINE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT. HOWEVER SMALL HAIL 
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4620 9258 4624 9254 4620 9211 4605 9222
TIME...MOT...LOC 0018Z 298DEG 20KT 4615 9237

$$

GRANING

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 19, 6:27 PM CDT, 25 minutes earlier.

Area forecast discussion, Jul 19, 6:27 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
627 PM CDT TUE JUL 19 2011

.AVIATION...18Z TAF ISSUANCE...
SCATTERED SHRA AND TSTMS WILL BE FOUND THROUGH 04Z FROM THE KDLH
AREA AND ACROSS NORTHERN WISCONSIN...INCLUDING THE KHYR AREA. EXPECT
GUSTY WINDS AND VERY HEAVY RAINFALL WITH ANY STORMS THIS EVENING.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE ANTICIPATED LATE TONIGHT
THROUGH WEDNESDAY ACROSS THE NORTHERN AREAS. HOWEVER...DUE TO LOW
CONFIDENCE IN TRACK AND TIMING KEPT PREVAILING VCSH AND CB IN
KHIB/KDLH/KINL TAFS THROUGH MUCH OF PERIOD. WINDS WILL INCREASE
OUT OF THE SOUTHWEST OVERNIGHT AND BECOME STRONG BY WEDNESDAY
AFTERNOON WITH GUSTS OF 20-30 KT IN MOST AREAS. INCLUDED LLWS
AFTER 06S TONIGHT FOR ALL LOCATIONS EXCEPT KINL.

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT TUE JUL 19 2011/

DISCUSSION...SFC FRONTAL BOUNDARY IS DRAPED OVER SOUTHERN TIER OF
THE FA AT 19Z. THUNDERSTORMS CONTINUE TO PERCOLATE N OF THE
FRONT ACROSS MUCH OF THE AREA...HEADING INTO NW WI ATTM. GUSTY
WINDS TO 50 MPH AND HEAVY RAINS HAVE OCCURRED NEAR THE STRONGEST
STORMS. THE WARM FRONT WILL CONTINUE TO LIFT THROUGH THE FA
TONIGHT. EXPECT ADDITIONAL DEVELOPMENT...BACK BUILDING THROUGH THE
FA ON THE NORTHERN FRINGE OF STRONG UPPER LEVEL RIDGE. STORMS WILL
GRADUALLY DIMINISH FROM SW TO NE OVERNIGHT AS THE FRONT REACHES
THE CANADIAN BORDER BY 12Z WEDNESDAY.

HOT AND HUMID CONDITIONS FOR ONE MORE DAY ON WEDNESDAY AS SFC LOW
MOVES THROUGH SOUTH CENTRAL CANADA. A COLD FRONT WILL BEGIN TO
PROGRESS TOWARD THE FA BY 18Z REACHING NW WI BY 00Z THURSDAY. AHEAD
OF THIS FRONT SW LLJ UP TO 45 KTS WILL BRING THE HEAT AS H85 TEMPS
RISE INTO INTO THE 25 TO 29C RANGE. A FEW ISOLD STORMS ARE POSSIBLE
IN THE MORNING NEAR THE CANADIAN BORDER AS SHORT WAVE ENERGY CLIPS
THE BORDER. ALSO EXPECT SOME ISOLD STORMS AHEAD OF THE COLD FRONT IN
THE AFTERNOON ACROSS THE WESTERN HALF OF THE FA. HEAT HEADLINES
LOOK GOOD AND HAVE ADDED INLAND LAKE AND COOK COUNTIES TO THE HEAT
ADVISORY FOR WEDNESDAY.

AS THE COLD FRONT CROSSES THE FA WEDNESDAY NIGHT...SCT SHOWERS AND
STORMS POSSIBLE ALONG AND AHEAD OF THE FRONT. BEST FORCING HOWEVER
WILL BE NEAR THE CANADIAN BORDER IN THE VCNTY OF THE SFC LOW. THE
FRONT SHOULD CLEAR THE REST OF THE AREA BY 06Z THURSDAY AND HAVE
REMOVED POPS FROM THE 06Z TO 12Z TIME FRAME. HIGH PRESSURE SETTLES IN
FOR THURSDAY AND FRIDAY WITH COOLER CONDITIONS.

EXTENDED...FRIDAY NIGHT THROUGH TUESDAY...
A CLOSED MID-LVL LOW WITH H85 TROUGH OVER ALBERTA/SASKATCHEWAN
CANADA WILL BE THE FOCUS THROUGH THE WEEKEND. AT THIS
TIME...THE LOW/TROUGH ARE ON TRACK TO CROSS OVER THE DAKOTAS FRIDAY
NIGHT...MAINLY AFFECTING THE NORTHLAND DURING THE SAT/SAT NIGHT TIME
FRAME. KEPT BROAD CHC POPS WITH TSTM WORDING DURING THIS TIME. AS
MANY DETAILS SUCH AS STRENGTH OF CAP AND TIMING HAVE STILL TO BE
WORKED OUT. LONG TERMS MDLS IN AGREEMENT HOWEVER THAT A STRONG
RETURN FLOW DEVELOPS AHEAD OF THE TROUGH SATURDAY...ALLOWING FOR A
QUICK RETURN TO ELEVATED H85 TEMPS AND DEW POINTS IN THE MID 60S AND
70S F. AS THE CUT OFF LOW DEPARTS TO THE EAST OVER ONTARIO
SUNDAY...THE FA WILL BE SITUATED IN A REGION OF CAA AND THICKNESS
FALLS. HOWEVER...LATEST MDL RUNS ARE SHOWING LARGE DIFFERENCES IN
THE STRENGTH OF THE LOW AND HOW FAR SOUTH INTO THE GREAT LAKES IT
DIVES SUN/SUN NIGHT. HIGH PRESSURE AND UPR LVL RIDGING WILL BUILD
INTO THE REGION FOR THE BEGINNING OF THE WEEK.

&&

.POINT TEMPS/POPS...
DLH  73  92  65  83 /  70  10  20  10
INL  74  94  64  81 /  50  20  30  10
BRD  77  96  66  83 /  20  20  20  10
HYR  77 101  68  85 /  70  10  20  10
ASX  74  98  69  86 /  70  10  20  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT WEDNESDAY FOR MNZ025-
     033>038.

     HEAT ADVISORY UNTIL 10 PM CDT WEDNESDAY FOR MNZ010>012-018-019-
     026.

WI...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT WEDNESDAY FOR WIZ001>004-
     006>009.

LS...NONE.
&&

SHORT TERM...EOM
EXTENDED/AVIATION...GRANING
Hazardous weather outlook, Jul 19, 4:39 AM CDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
439 AM CDT TUE JUL 19 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
439 AM CDT TUE JUL 19 2011

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...SOME OF WHICH MAY
BE SEVERE...MAINLY THIS AFTERNOON AND TONIGHT. AN ISOLATED SEVERE
STORM MAY AFFECT AREAS ALONG AND SOUTHWEST OF A LINE FROM LAKE
WINNIBIGOSHISH TO PINE CITY YET THIS MORNING. THE MAIN THREATS WILL BE
DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. A TORNADO IS ALSO
POSSIBLE THIS AFTERNOON AND EVENING...MAINLY OVER SOUTHERN
PORTIONS OF THE NORTHLAND.

HEAT ADVISORIES AND WARNINGS CONTINUE TO BE IN EFFECT FOR MUCH OF
THE NORTHLAND...EXCEPT THE ARROWHEAD. HEAT INDICES WILL BE HIGHEST
OVER SOUTHERN AREAS TODAY. SEE THE LATEST WEATHER MESSAGE AND
FORECAST FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT...SOME OF WHICH MAY BE SEVERE OVER FAR NORTHERN MINNESOTA
WEDNESDAY AND OVER ALL AREAS WEDNESDAY NIGHT. A CHANCE FOR
THUNDERSTORMS WILL RETURN TO THE NORTHLAND THURSDAY NIGHT THROUGH
SUNDAY.

HEAT ADVISORIES AND WARNINGS WILL CONTINUE WEDNESDAY ACROSS MUCH
OF THE NORTHLAND. HEAT INDICES WILL BE HIGHEST OVER SOUTHERN
AREAS TODAY. SEE THE LATEST WEATHER MESSAGE AND FORECAST FOR
ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. MOST
LIKELY TIME WILL BE LATER THIS AFTERNOON INTO TONIGHT.

LSZ121-140>148-201030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
357 AM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT...SOME OF WHICH
MAY BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE PERIODICALLY THROUGH MUCH OF THE
PERIOD...WITH A BREAK THURSDAY.

MELDE

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jul 19, 5:47 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
547 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HEAVY RAIN       12 N GRAND RAPIDS       47.40N 93.52W
07/19/2011  M2.15 INCH       ITASCA             MN   CO-OP OBSERVER

&&

SGOHDE
Local storm report, Jul 19, 5:55 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
555 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             8 S HAYWARD             45.89N 91.48W
07/19/2011  M1.00 INCH       SAWYER             WI   TRAINED SPOTTER

            ESTIMATED WIND SPEED OF 50 TO 60 MPH.

&&

SGOHDE
Local storm report, Jul 19, 5:57 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
557 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             3 S STONE LAKE          45.80N 91.54W
07/19/2011  E1.25 INCH       SAWYER             WI   TRAINED SPOTTER

&&

SGOHDE
Local storm report, Jul 19, 6:11 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
611 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             BIRCHWOOD               45.66N 91.55W
07/19/2011  M1.75 INCH       WASHBURN           WI   TRAINED SPOTTER

&&

SGOHDE
Local storm report, Jul 19, 6:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
630 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     5 NW STONE LAKE         45.90N 91.61W
07/19/2011                   WASHBURN           WI   TRAINED SPOTTER

            MANY 16 INCH DIAMETER MAPLES SNAPPED OFF. LARGE OAK
            TOPPED AND LARGE OAK UPROOTED.

0600 PM     HAIL             5 NW STONE LAKE         45.90N 91.61W
07/19/2011  M2.00 INCH       WASHBURN           WI   TRAINED SPOTTER

&&

SGOHDE
Special weather statement, Jul 19, 6:31 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
631 PM CDT TUE JUL 19 2011

MNZ037-038-192345-
CARLTON/SOUTH ST. LOUIS-PINE-
631 PM CDT TUE JUL 19 2011

...STRONG THUNDERSTORMS IN NORTHERN PINE COUNTY...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DUQUETTE TO KERRICK
TO 6 MILES WEST OF BRUNO...MOVING SOUTHEAST AT 35 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
  BRUNO...              HARLIS...             BELDEN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4642 9230 4626 9230 4613 9230 4628 9289
      4636 9274 4642 9260

GSF

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 1:47 PM CDTSevere Thunderstorm WarningDLHDouglas58 min
Jul 19, 2:14 PM CDTSevere Thunderstorm WarningDLHDouglas46 min
Jul 19, 3:03 PM CDTSevere Thunderstorm WarningDLHBurnett, Douglas, Washburn27 min
Jul 19, 4:14 PM CDTSpecial Weather StatementDLHDouglas46 min
Jul 19, 4:41 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas, Washburn49 min
Jul 19, 5:04 PM CDTSevere Thunderstorm WarningDLHBurnett, Douglas, Sawyer, Washburn41 min
Jul 19, 5:44 PM CDTSevere Thunderstorm WarningDLHSawyer, Washburn46 min
Jul 19, 6:42 PM CDTSevere Thunderstorm WarningDLHBurnett, Washburn33 min
Jul 19, 6:43 PM CDTSevere Thunderstorm WarningDLHBurnett, Douglas32 min
Jul 19, 6:56 PM CDTSevere Thunderstorm WarningDLHPrice19 min
Jul 19, 6:05 AM CDTSpecial Weather StatementDLHWadena115 min
Jul 19, 7:00 AM CDTSevere Thunderstorm WarningDLHCass, Crow Wing60 min
Jul 19, 7:05 AM CDTAreal Flood AdvisoryDLHCass, Crow Wing3 hr
Jul 19, 7:30 AM CDTSpecial Weather StatementDLHAitkin, Crow Wing15 min
Jul 19, 7:48 AM CDTSevere Thunderstorm WarningDLHCass, Crow Wing42 min
Jul 19, 8:27 AM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing63 min
Jul 19, 9:40 AM CDTSpecial Weather StatementDLHPine35 min
Jul 19, 10:23 AM CDTSpecial Weather StatementDLHCass37 min
Jul 19, 10:37 AM CDTSpecial Weather StatementDLHItasca23 min
Jul 19, 11:09 AM CDTSpecial Weather StatementDLHItasca51 min
Jul 19, 12:13 PM CDTSpecial Weather StatementDLHItasca32 min
Jul 19, 12:41 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Itasca, Saint Louis49 min
Jul 19, 1:33 PM CDTSevere Thunderstorm WarningDLHCass, Itasca42 min
Jul 19, 1:42 PM CDTSpecial Weather StatementDLHCarlton33 min
Jul 19, 3:17 PM CDTSpecial Weather StatementDLHItasca58 min
Jul 19, 3:23 PM CDTSpecial Weather StatementDLHAitkin, Carlton52 min
Jul 19, 4:30 PM CDTAreal Flood AdvisoryDLHItasca6 hr
Jul 19, 6:31 PM CDTSpecial Weather StatementDLHPine14 min

Nearby

Tornado Warnings in Wisconsin, 2011Tornado Warnings in Minnesota, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.